Semi-topological properties

S. Crossley; S. Hildebrand

Fundamenta Mathematicae (1972)

  • Volume: 74, Issue: 3, page 233-254
  • ISSN: 0016-2736

How to cite


Crossley, S., and Hildebrand, S.. "Semi-topological properties." Fundamenta Mathematicae 74.3 (1972): 233-254. <>.

author = {Crossley, S., Hildebrand, S.},
journal = {Fundamenta Mathematicae},
language = {eng},
number = {3},
pages = {233-254},
title = {Semi-topological properties},
url = {},
volume = {74},
year = {1972},

AU - Crossley, S.
AU - Hildebrand, S.
TI - Semi-topological properties
JO - Fundamenta Mathematicae
PY - 1972
VL - 74
IS - 3
SP - 233
EP - 254
LA - eng
UR -
ER -

Citations in EuDML Documents

  1. Takashi Noiri, A function which preserves connected spaces
  2. Nanda Dulal Banerjee, Chhanda Bandyopadhyay, On the product topology associated with semi-closed sets
  3. Nanda Dulal Banerjee, Chhanda Bandyopadhyay, Semi-closed sets and the associated topology
  4. Takashi Noiri, On α -continuous functions
  5. Robert A. Herrmann, Generalized continuity and generalized closed graphs
  6. Takashi Noiri, Semi-continuity and weak-continuity
  7. Dragan S. Janković, Ch. Konstadilaki-Savvopoulou, On α -continuous functions

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.